MAUDE Adverse Event Report: BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305789
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd syringe 1ml ll w/ndl eclipse 27x1/2 rb package damaged / defective it was reported by customer that the 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.Verbatim: rcc received a complaint via email.Email(s) attached.The product has packaging issues.The 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
Material # 305789; batch # 4099717.It was reported by customer that the 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.Rcc received a complaint via email.The product has packaging issues.The 27g needle in the package with the 1ml luer-lock syringe is puncturing the sterile packaging.

Brand Name
BD SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20567609
Report Number2243072-2024-01083
Device Sequence Number7459234
Product Code FMI
UDI-Device Identifier00382903057894
UDI-Public(01)00382903057894(11)240430(17)290331(10)4099717
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305789
Device Lot Number4099717
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown